Solutions to the Hamilton-Jacobi Equation for Bolza Problems with State Constraints and Discontinuous Time Dependent Data - Université de Bretagne Occidentale Access content directly
Journal Articles Lecture Notes in Computer Science Year : 2020

Solutions to the Hamilton-Jacobi Equation for Bolza Problems with State Constraints and Discontinuous Time Dependent Data

Abstract

This paper concerns the characterization of the value function associated with a state constrained Bolza problem in which the data are allowed to be discontinuous w.r.t. the time variable on a set of zero measure and have everywhere left and right limits. Using techniques coming from viability theory and nonsmooth analysis, we provide a characterization of the value function as the unique solution to the Hamilton-Jacobi equation, in a generalized sense which employs the lower Dini derivative and the proximal normal vectors.
No file

Dates and versions

hal-04315789 , version 1 (30-11-2023)

Identifiers

Cite

Julien Bernis, Piernicola Bettiol. Solutions to the Hamilton-Jacobi Equation for Bolza Problems with State Constraints and Discontinuous Time Dependent Data. Lecture Notes in Computer Science, 2020, Lecture Notes in Computer Science, 11958, pp.31-39. ⟨10.1007/978-3-030-41032-2_3⟩. ⟨hal-04315789⟩
10 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More